Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2006, Volume 74, Issue 6

Reciprocal Upper Semicontinuity and Better Reply Secure Games: A Comment
p. 1715-1721

Adib Bagh, Alejandro Jofre

A convex, compact, and possibly discontinuous better reply secure game has a Nash equilibrium. We introduce a very weak notion of continuity that can be used to establish that a game is better reply secure and we show that this notion of continuity is satisfied by a large class of games.

Log In To View Full Content